Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Commutants and cyclic vectors
HTML articles powered by AMS MathViewer

by James A. Deddens, Ralph Gellar and Domingo A. Herrero PDF
Proc. Amer. Math. Soc. 43 (1974), 169-170 Request permission

Abstract:

This note analyzes the relationship between various statements concerning the commutant of a bounded linear operator on a Hilbert space and the existence of cyclic vectors for the operator and its adjoint.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65
  • Retrieve articles in all journals with MSC: 47A65
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 169-170
  • MSC: Primary 47A65
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0328643-9
  • MathSciNet review: 0328643